advertisement
Question
Posted by: Jack | 2007/04/12

Fedup

I am going to try and keep this as short as possible. About 6 months ago after I had intercourse with my girlfriend I started to get this burning sensation on the skin of my penis.

I went to the docter and he preacribed Fluconzonale and Bactroban cream. This didn't really help and the symptoms was still active.

Couple of days later I went to ANOTER docter and he prescribed Orpic antibiotics and Fluconzonale. The symptoms stayed! So I decided to go to an UROLOGIST and he prescribed Doxycyl and told me that this problem is commen and most of it is all the head and also that the symptoms will go away after a couple of weeks. It has been a couple of weeks and I still have the symptoms. Some of the skin sheded once I think as a result of the constant burning. I also have a rash on the inside of my buttocks that itches but the rash has been there before the other problem started - could this maybe be the source?

Please could you give me some advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jack
They have treated you for possible common Sexually transmitted diseases so far.
Have you seen any signs of blisters on the penis ( signs of Herpes) ? Have they done any blood tests to check for STD's ( like Chlamydia) ? Have they tested your urine ( to see if you have a urinary infection) ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: :)) | 2007/04/12

i was porking down with jane
when i got a sudden pain
Gonnorhoea, gonnorhoea

I was jigging in the jungle
and my weener began to grumble
gonnhorrhoea, gonnorhoea

Reply to :))
Posted by: Jack | 2007/04/12

Hi

Thanks for the reply but unfortunatly my girlfriend and I broke up shortly afterwards and did not have intercourse after my problem started

Reply to Jack
Posted by: Blondie.. | 2007/04/12

Hi..

You most probably had intercourse with your girlfriend subsequent to seeing the doc.

Your girlfriend has to see a doc - this does sometimes happen, you both have to go on medication to clear this up.

Good luck.

Reply to Blondie..

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement